| Model Number |
MICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated a 13.2mm micl13.2 implantable collamer lens, -05.50 diopter, tore during the loading process and there was no patient contact.The lens was replaced with another icl lens and the problem was resolved.The cause of the event was due to user error.
Additional Manufacturer Narrative
Weight: unk race: unk ethnicity: unk.Work order search: no similar complaint was reported for units within the same lot.Claim # (b)(4).